# SDR SWAA2022123073295

- Difficulty date: November 18, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 51,164 hours, 30,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AT BS 500D,  GUSSET AT STRINGERS 19L WAS CRACKED.    REMOVED AND REPLACED THE GUSSET IAW SRM 51-40-02-0G-0, AND DWG 143A7902.
